MAUDE Adverse Event Report: ROHO, INC. ROHO, INC.; WHEELCHAIR CUSHION

ROHO, INC. ROHO, INC.; WHEELCHAIR CUSHION
Model Number QS1112MPC
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 6/26/2025, dealer ability medical supply, inc reported a warranty complaint to roho customer experience representative that their client (b)(6) had a roho cushion model qslgmpc.The representative from ability medical supply stated the clients cushion was no longer holding air in the left rear quadrant of the cushion.The representative stated that he was unable to identify how the cushion was losing air.He stated the client had developed a pressure sore on their buttock in the location of the deflated cushion.A warranty replacement was entered for the defective cushion.
 
Additional Manufacturer Narrative
The distributor was provided a replacement cushion under warranty and requested to return the reported cushion to roho for investigation.As of the time of this report, the return cushion has not been received by roho.Updated investigation will be provided should the cushion be received for evaluation.Manufacturing records indicate the cushion passed all inspections and verifications.

Brand Name
ROHO, INC.
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s. 74th st.
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 s. 74th st.
belleville IL 62223
Manufacturer Contact
steven louer
1501 s. 74th st.
belleville, IL 62223
6185412901
MDR Report Key22620733
Report Number3008630266-2025-00004
Device Sequence Number10118710
Product Code KIC
UDI-Device Identifier00613732091880
UDI-Public(01)00613732091880
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQS1112MPC
Device Catalogue NumberQS1112MPC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexMale